# SDR 2012F00077

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N477WG
- Make and model: Gulstm G1159A
- Aircraft serial: 477
- Aircraft time: 10,879 hours, 11,329 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1159W300113S
- Part serial: 477
- Condition: Dented
- Location: Zone 500
- Part time: 10,879 hours, 11,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK-AROUND BY FLIGHT CREW NOTICED A POSSIBLE BIRD STRIKE AND DENT ON LT OTBD L/E.
